# SDR 2003UALA00179

- Difficulty date: February 15, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 24,571 hours, 8,542 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS WILL NOT TEST, FOUND CIRCUIT BREAKER, H5 POPPED.  RESET AND TRIED AGAIN NO HELP CIRCUIT BREAKER POPPED AGAIN.  SUPPLEMENTAL DATA UPDATE FOUND WIRE PINCHED BETWEEN SEAT AND SEAT TRACK AT ROW 10.  REMOVED DAMAGED WIRE AND SPLICED WIRE.  LIGHTS OPERATE NORMALLY AND TEST OK FROM PTP.
